So I went to a new doctor for my migraines. And he gave me some different preventative and they're great - we've moved from 7 a week to 3 a week.
But he gave me Treximet for the actual pain, and I'm one of those read-the-pharmacy-packet people, and it said it could cause Serotonin Syndrome*, which I've already had.
So I didn't take it, and I called the doctor's office last Monday.
And he yelled at me.
Something having to do with "wrong diagnosis" and "I'm fucking brilliant just do what I say you dumb bitch".
For some reason, that makes me want to go back to the doctor who couldn't help me, because at least he didn't think I was an idiot for reading up on chemicals someone that I don't know that well wants me to put in my body.
And that doctor thinks that Vicodin should be my friend. So I think I'll just give up and be a junky.
*I do of course realize that's a very rare side effect. I just wasted to check and see. I actually have no idea what it really means and I thought I should check and see if I would get sick from my drugs.